Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Snowe

Acne and Ecemza

Hey im wondering if anyone has Ecemza as well is taking accutane? I've been on it for hmm few months now and right now its really bad i mean it flares up on my arms and even hands!!! Heck im getting cuts now.

Luckily most of my acne is gone so i'm gonna stop taking it until my next appointment with my derm.

Just wondering what you guys used when your eczema flared up heaps? Did you still take accutane or switch to something different?

Share this post


Link to post
Share on other sites

yea i am goin to start accutane and i have excema. my ques is will my excema get worse after i finish my accutane course. and how bad is my excema goin to be while on accutane

Share this post


Link to post
Share on other sites
yea i am goin to start accutane and i have excema.  my ques is will my excema get worse after i finish my accutane course.  and how bad is my excema goin to be while on accutane

Share this post


Link to post
Share on other sites
you should not stop taking your accutane.  i have eczema as well and my legs arms hands have been out of control,, as soon as you tell your derm about it he will give you a prescription for Locoid cream and it will take care of it right away.. the eczema and tane are a horrible combo but you just need something to apply over the rashy spots and it will be ok.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×